| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
08/21/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:(b)(4).
Event or Problem Description
A non-healthcare professional reported that following intraocular lens (iol) implant procedure, patient could not tolerate.The lens was exchanged with an unknown monofocal intraocular lens after the initial implant procedure.The clinical reason was patient needs a prism.Additional information has been requested.
Event or Problem Description
Additional information has been requested and received stating that in the surgeon's opinion, the product did not cause or contribute to the event.The trifocal lens was exchanged with company monofocal intraocular lens with same diopter value after the initial implant procedure.There is no reported defect or fault with the iol.
Additional Manufacturer Narrative
Additional information was provided in a2, a3.A, b2, b5, b6, b7, h.3., h.6.And h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury per regulation.No further reports required.The manufacturer internal reference number is: (b)(4).